Convergence of the explicit difference scheme and the binomial tree method for American options

Li Shang Jiang, Min Dai

Research output: Journal article publicationJournal articleAcademic researchpeer-review

11 Citations (Scopus)

Abstract

This paper is concerned with numerical methods for American option pricing. We employ numerical analysis and the notion of viscosity solution to show uniform convergence of the explicit difference scheme and the binomial tree method. We also prove the existence and convergence of the optimal exercise boundaries in the above approximations.

Original languageEnglish
Pages (from-to)371-380
Number of pages10
JournalJournal of Computational Mathematics
Volume22
Issue number3
Publication statusPublished - May 2004
Externally publishedYes

Keywords

  • American option
  • Binomial tree method
  • Convergence
  • Explicit difference
  • Numerical analysis
  • Viscosity solution

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint

Dive into the research topics of 'Convergence of the explicit difference scheme and the binomial tree method for American options'. Together they form a unique fingerprint.

Cite this